Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inscribed squares in plane curves


Author: R. P. Jerrard
Journal: Trans. Amer. Math. Soc. 98 (1961), 234-241
MSC: Primary 54.00; Secondary 50.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120604-3
MathSciNet review: 0120604
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Kakutani, A proof that there exists a circumscribing cube around any closed convex set in $ {R^3}$, Ann. of Math. (2) vol. 43 (1942) p. 739. MR 0007267 (4:111i)
  • [2] H. Yamabe and Z. Yujobo, On the continuous function defined on a sphere, Osaka Math. J. vol. 2 (1950) p. 19. MR 0037006 (12:198c)
  • [3] S. S. Cairns, Circumscribed cubes in euclidean n-space, Bull. Amer. Math. Soc. vol 65 (1959) p. 327. MR 0110102 (22:985)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.00, 50.00

Retrieve articles in all journals with MSC: 54.00, 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120604-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society